Alert archive / Wisconsin / Snow Advisories in 2005

Snow Advisory 1, NWS Milwaukee, WI

November 25, 200520 counties in Wisconsin

NWS Milwaukee, WI issued this snow advisory at Nov 25, 2005, 11:21 AM CST for 20 counties in Wisconsin. It took effect at Nov 25, 2005, 12:00 PM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2005, 11:21 AM CST (17:21 UTC)
In effect from
Nov 25, 2005, 12:00 PM CST
Expired
Nov 25, 2005, 9:00 PM CST
In force
9 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KMKX 251721
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1121 AM CST FRI NOV 25 2005

...SNOW ON THE WAY FOR THIS AFTERNOON AND EVENING...

.A CLIPPER SYSTEM HEADING SOUTHEAST INTO THE MIDWEST WILL CAUSE
SNOW TO DEVELOP ACROSS SOUTH CENTRAL AND SOUTHEAST WISCONSIN THIS
AFTERNOON. AS THE SYSTEM PASSES TO THE SOUTHEAST...SNOW WILL
RAPIDLY DIMINISH THIS EVENING.

WIZ056-057-062-063-067-068-260100-
/O.NEW.KMKX.SN.Y.0001.051125T1800Z-051126T0100Z/
SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS...
DODGEVILLE...MADISON...DARLINGTON...MONROE
1121 AM CST FRI NOV 25 2005

...SNOW ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. 

SNOW WILL DEVELOP THIS AFTERNOON AND PERSIST THROUGH EARLY EVENING.
SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY SOUTH OF A LINE
FROM THE WISCONSIN DELLS TO COLUMBUS BY EARLY THIS EVENING. NORTH
OF THIS LINE...1 TO 3 INCHES ARE EXPECTED.

A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING.

$$

WIZ058>060-064>066-069>072-260130-
/O.NEW.KMKX.SN.Y.0001.051125T2000Z-051126T0300Z/
DODGE-WASHINGTON-OZAUKEE-JEFFERSON-WAUKESHA-MILWAUKEE-ROCK-
WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...BEAVER DAM...WEST BEND...
PORT WASHINGTON...JEFFERSON...LAKE MILLS...WAUKESHA...
BROOKFIELD...MILWAUKEE...JANESVILLE...BELOIT...ELKHORN...
LAKE GENEVA...RACINE...KENOSHA
1121 AM CST FRI NOV 25 2005

...SNOW ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

SNOW WILL DEVELOP THIS AFTERNOON AND PERSIST THROUGH EARLY EVENING.
SNOW ACCUMULATIONS OF 2 TO 4 INCHES ARE LIKELY SOUTH OF A LINE
FROM THE BEAVER DAM TO PORT WASHINGTON BY EARLY THIS EVENING.
NORTH OF THIS LINE...1 TO 3 INCHES ARE EXPECTED.

A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION WHILE DRIVING.

$$

EISE/BORGHOFF
5 follow-up statements
000 
WWUS43 KMKX 252104
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
304 PM CST FRI NOV 25 2005

...SNOW FALLING WITH 1 TO 2 INCHES REPORTED AS OF 300 PM CST...

.A CLIPPER SYSTEM IN MINNESOTA WILL HEAD SOUTHEAST ACROSS SOUTH
CENTRAL AND SOUTHEAST WISCONSIN THIS AFTERNOON AND EVENING. AS THE
SYSTEM MOVES INTO MICHIGAN THIS EVENING...THE SNOW WILL RAPIDLY
END FROM SOUTHWEST TO NORTHEAST.

WIZ046-047-051-052-260300-
/O.EXA.KMKX.SN.Y.0001.000000T0000Z-051126T0300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN
304 PM CST FRI NOV 25 2005

...SNOW ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO
4 INCHES ARE LIKELY.

A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION
WHILE DRIVING.

$$

WIZ056-057-063-064-069-070-260200-
/O.EXT.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/
SAUK-COLUMBIA-DANE-JEFFERSON-ROCK-WALWORTH-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS...
MADISON...JEFFERSON...LAKE MILLS...JANESVILLE...BELOIT...
ELKHORN...LAKE GENEVA
304 PM CST FRI NOV 25 2005

...SNOW ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 PM CST THIS EVENING. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO
4 INCHES ARE LIKELY.

A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION
WHILE DRIVING.

$$

WIZ062-067-068-260000-
/O.EXT.KMKX.SN.Y.0001.000000T0000Z-051126T0000Z/
IOWA-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...DODGEVILLE...DARLINGTON...MONROE
304 PM CST FRI NOV 25 2005

...SNOW ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.

SNOW WILL CONTINUE THROUGH THIS AFTERNOON. SNOW ACCUMULATIONS OF
1 TO 3 INCHES ARE LIKELY.

A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION
WHILE DRIVING.

$$

WIZ071-072-260200-
/O.EXT.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/
RACINE-KENOSHA-
INCLUDING THE CITIES OF...RACINE...KENOSHA
304 PM CST FRI NOV 25 2005

...SNOW ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 PM CST THIS EVENING. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO
4 INCHES ARE LIKELY.

A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION
WHILE DRIVING.

$$

WIZ058>060-065-066-260300-
/O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0300Z/
DODGE-WASHINGTON-OZAUKEE-WAUKESHA-MILWAUKEE-
INCLUDING THE CITIES OF...BEAVER DAM...WEST BEND...
PORT WASHINGTON...WAUKESHA...BROOKFIELD...MILWAUKEE
304 PM CST FRI NOV 25 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF 2 TO
4 INCHES ARE LIKELY.

SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION
WHILE DRIVING.

$$

EISE/BORGHOFF
000 
WWUS43 KMKX 252251
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
451 PM CST FRI NOV 25 2005

...SNOW FALLING WITH UP TO 2.5 INCHES REPORTED AS OF 445 PM
CST...

.A CLIPPER SYSTEM IN MINNESOTA WILL HEAD SOUTHEAST ACROSS SOUTH
CENTRAL AND SOUTHEAST WISCONSIN THIS EVENING. AS THE SYSTEM MOVES
INTO MICHIGAN THIS EVENING...THE SNOW WILL RAPIDLY END FROM
SOUTHWEST TO NORTHEAST.

WIZ062-067-068-260000-
/O.CAN.KMKX.SN.Y.0001.000000T0000Z-051126T0000Z/
IOWA-LAFAYETTE-GREEN-
INCLUDING THE CITIES OF...DODGEVILLE...DARLINGTON...MONROE
451 PM CST FRI NOV 25 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SNOW ADVISORY. 

$$

WIZ056-057-063-064-069-070-260200-
/O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/
SAUK-COLUMBIA-DANE-JEFFERSON-ROCK-WALWORTH-
INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS...
MADISON...JEFFERSON...LAKE MILLS...JANESVILLE...BELOIT...
ELKHORN...LAKE GENEVA
451 PM CST FRI NOV 25 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF
2 TO 4 INCHES ARE LIKELY.

A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION
WHILE DRIVING.

$$

WIZ046-047-051-052-058>060-065-066-260300-
/O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-
OZAUKEE-WAUKESHA-MILWAUKEE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON...WAUKESHA...
BROOKFIELD...MILWAUKEE
451 PM CST FRI NOV 25 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF
2 TO 4 INCHES ARE LIKELY.

SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION
WHILE DRIVING.

$$

WIZ071-072-260200-
/O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/
RACINE-KENOSHA-
INCLUDING THE CITIES OF...RACINE...KENOSHA
451 PM CST FRI NOV 25 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF
2 TO 4 INCHES ARE LIKELY.

A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION
WHILE DRIVING.

$$
000 
WWUS43 KMKX 260033
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
633 PM CST FRI NOV 25 2005

...SNOW FALLING WITH UP TO 5.5 INCHES REPORTED AS OF 630 PM
CST...

.A CLIPPER SYSTEM IN MINNESOTA WILL HEAD SOUTHEAST ACROSS SOUTH
CENTRAL AND SOUTHEAST WISCONSIN THIS EVENING. AS THE SYSTEM MOVES
INTO MICHIGAN THIS EVENING...THE SNOW WILL RAPIDLY END FROM
SOUTHWEST TO NORTHEAST.

WIZ056-063-064-069-070-260145-
/O.CAN.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/
SAUK-DANE-JEFFERSON-ROCK-WALWORTH-
INCLUDING THE CITIES OF...BARABOO...MADISON...JEFFERSON...
LAKE MILLS...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA
633 PM CST FRI NOV 25 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SNOW ADVISORY. 

$$

WIZ057-260200-
/O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/
COLUMBIA-
INCLUDING THE CITIES OF...PORTAGE...WISCONSIN DELLS
633 PM CST FRI NOV 25 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF
2 TO 4 INCHES ARE LIKELY.

A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION
WHILE DRIVING.

$$

WIZ046-047-051-052-058>060-065-066-260300-
/O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-
OZAUKEE-WAUKESHA-MILWAUKEE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON...WAUKESHA...
BROOKFIELD...MILWAUKEE
633 PM CST FRI NOV 25 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF
2 TO 4 INCHES ARE LIKELY.

SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION
WHILE DRIVING.

$$

WIZ071-072-260200-
/O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/
RACINE-KENOSHA-
INCLUDING THE CITIES OF...RACINE...KENOSHA
633 PM CST FRI NOV 25 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF
2 TO 4 INCHES ARE LIKELY.

A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION
WHILE DRIVING.

$$
TZ
000 
WWUS43 KMKX 260034 CCA
WSWMKX

URGENT - WINTER WEATHER MESSAGE...CORRECTION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
633 PM CST FRI NOV 25 2005

...SNOW FALLING WITH UP TO 3.5 INCHES REPORTED AS OF 630 PM
CST...

.A CLIPPER SYSTEM IN MINNESOTA WILL HEAD SOUTHEAST ACROSS SOUTH
CENTRAL AND SOUTHEAST WISCONSIN THIS EVENING. AS THE SYSTEM MOVES
INTO MICHIGAN THIS EVENING...THE SNOW WILL RAPIDLY END FROM
SOUTHWEST TO NORTHEAST.

WIZ056-063-064-069-070-260145-
/O.CAN.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/
SAUK-DANE-JEFFERSON-ROCK-WALWORTH-
INCLUDING THE CITIES OF...BARABOO...MADISON...JEFFERSON...
LAKE MILLS...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA
633 PM CST FRI NOV 25 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SNOW ADVISORY. 

$$

WIZ057-260200-
/O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/
COLUMBIA-
INCLUDING THE CITIES OF...PORTAGE...WISCONSIN DELLS
633 PM CST FRI NOV 25 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF
2 TO 4 INCHES ARE LIKELY.

A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION
WHILE DRIVING.

$$

WIZ046-047-051-052-058>060-065-066-260300-
/O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-
OZAUKEE-WAUKESHA-MILWAUKEE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON...WAUKESHA...
BROOKFIELD...MILWAUKEE
633 PM CST FRI NOV 25 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF
2 TO 4 INCHES ARE LIKELY.

SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION
WHILE DRIVING.

$$

WIZ071-072-260200-
/O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/
RACINE-KENOSHA-
INCLUDING THE CITIES OF...RACINE...KENOSHA
633 PM CST FRI NOV 25 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF
2 TO 4 INCHES ARE LIKELY.

A SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION
WHILE DRIVING.

$$
TZ
000 
WWUS43 KMKX 260150
WSWMKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
750 PM CST FRI NOV 25 2005

...SNOW FALLING WITH UP TO 3.5 INCHES REPORTED AS OF 745 PM CST...

.A CLIPPER SYSTEM IN MINNESOTA WILL HEAD SOUTHEAST ACROSS SOUTH
CENTRAL AND SOUTHEAST WISCONSIN THIS EVENING. AS THE SYSTEM MOVES
INTO MICHIGAN THIS EVENING...THE SNOW WILL RAPIDLY END FROM
SOUTHWEST TO NORTHEAST.

WIZ057-071-072-260300-
/O.CAN.KMKX.SN.Y.0001.000000T0000Z-051126T0200Z/
COLUMBIA-RACINE-KENOSHA-
INCLUDING THE CITIES OF...PORTAGE...WISCONSIN DELLS...RACINE...
KENOSHA
750 PM CST FRI NOV 25 2005

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SNOW ADVISORY. 

$$

WIZ046-047-051-052-058>060-065-066-260300-
/O.CON.KMKX.SN.Y.0001.000000T0000Z-051126T0300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-DODGE-WASHINGTON-
OZAUKEE-WAUKESHA-MILWAUKEE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BEAVER DAM...WEST BEND...PORT WASHINGTON...WAUKESHA...
BROOKFIELD...MILWAUKEE
750 PM CST FRI NOV 25 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

SNOW WILL CONTINUE THROUGH THE EVENING. SNOW ACCUMULATIONS OF
2 TO 4 INCHES ARE LIKELY.

SNOW ADVISORY IS ISSUED WHEN SNOW ACCUMULATIONS ARE EXPECTED TO
BE SIGNIFICANT ENOUGH TO IMPACT TRAVEL. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES. SLOW DOWN...USE CAUTION
WHILE DRIVING.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this snow advisory went out at Nov 25, 3:59 AM CST, 7 hours 22 minutes earlier.

Area forecast discussion, Nov 25, 3:59 AM CST, 7 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
359 AM CST FRI NOV 25 2005

.DISCUSSION...FORECAST FOCUS ON SNOW TIMING AND AMOUNTS TODAY AND
TONIGHT...THEN WARM UP OVER THE WEEKEND.

BAND OF ISENTROPICALLY PRODUCED SNOW STREAMING ALONG WITH
FORECASTED BEST LIFT ON 285K SURFACE. MANY 1 TO 2SM VSBYS IN ERN
DAKOTAS AND WRN MN. BULLSEYE OF BEST LIFT SLIDES THRU SW WI INTO
NRN IL...BUT LOWEST COND PRES DEFICITS MOVE ACROSS SRN WI. WITH
FRONTOGENTIC FORCING AND Q VECTOR CONVERGENCE OVERLAYING EACH
OTHER IN BOTH THE 1000-850 MB AND 850-700 MB LAYERS AND MIXING
RATIOS AVG 2 TO 2.5 G/KG THRU THE PERIOD. WILL BALANCE SNOW
AMOUNTS BETWEEN FORCING AND THE FASTER MOTION OF COND PRES
DEFICITS THRU CWA...WITH MAX OF 1 TO 3 INCHES IN SW CWA...WITH THE
SNOW BEGINNING THERE AROUND MID MORNING...AND AROUND 1 INCH IN THE
NE CWA WITH THE SNOW ENDING MOST AREAS BY MIDNIGHT...WITH SOME
LINGERING FLURRIES POSSIBLE.

850 MB BAROCLINIC ZONE LIFTS OVER SRN WI TONIGHT AND REACHES NRN
WI BY SAT NIGHT. DEVELOPING SFC STATIONARY/WRM FNT LAYS ACROSS SRN
WI SATURDAY AS LOW BEGINS TO DEVELOP IN PLAINS...AND LIFTS INTO
CENTRAL WI SUN AHEAD OF LOW. TEMPS TO REBOUND INTO THE MID/UPR 30S
SAT THEN THE 40S SUNDAY AS SRLY FLOW STRENGTHENS. CWA STAYS ON
WARM SIDE OF SYSTEM...WITH RAIN EXPECTED SUNDAY INTO MONDAY. GFS
IS SLOWING PASSAGE OF LOW...WITH MID LVL TROF AXIS NOT CLEARING
CWA UNTIL TUE AFTERNOON. DRY PUNCH WITH OCCLUSION TO BRING PCPN
TO A STOP MON AFTERNOON...THEN WRAP-AROUND PCPN TO MIX AND THEN
TURN TO ALL SNOW MON NIGHT INTO TUE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

09/09
Hazardous weather outlook, Nov 25, 3:43 AM CST, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 AM CST FRI NOV 25 2005

WIZ046-047-051-052-056>060-062>072-261042-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
343 AM CST FRI NOV 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

LIGHT SNOW IS LIKELY TODAY...MAINLY IN THE AFTERNOON...WITH 1 TO 3
INCHES OF ACCUMULATION POSSIBLE SOUTHWEST OF MADISON...AND
AROUND 1 INCH TO THE NORTHEAST OF MADISON. ROADS MAY BECOME
SLIPPERY. THE SNOW WILL END BEFORE MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF RAIN MIXING WITH AND CHANGING TO LIGHT SNOW
MONDAY NIGHT. A CHANCE OF SNOW WILL LINGER IN THE FORECAST FOR
TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LMZ643>646-665-261042-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
343 AM CST FRI NOV 25 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CRAFT ADVISORIES MAY BE NEEDED MONDAY THROUGH MONDAY NIGHT.

DAVIS

Nearby

Snow Advisories in Wisconsin, 2005Every snow advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.